I am having some unusual pain on the lower side of my abdomen. It is a light sensation of pain. I've been taking an antibiotic medication my dentist prescribed, it is called metronidazole. It wasn't until last night I started feeling the light pain, it is like a cramp sensation on a very specific area. I was looking over some information and read about appendicitis, but I’m not experimenting diarrhea, nausea, loss of appetite, as said in the internet. If I press on the area I don’t feel an increase on the pain/cramp intensity.
No responses have yet been posted. Add your response to this question.
- Metronidazole Information for Consumers
- Metronidazole Information for Healthcare Professionals (includes dosage details)
- Side Effects of Metronidazole (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 11 Mar 2014 • 2 answers
Since saturday morning I have strong pain on my lower abdomen and the left side of my abdomen hurts?
Posted 30 Sep 2014 • 1 answer
Metronidazole - Im supposed to take the medication for 7 days but I only made it to the 6th day does
Posted 21 Jul 2016 • 0 answers
Posted 5 Sep 2016 • 2 answers
Posted 10 Feb 2018 • 0 answers